Publication
Title
The source-item coverage of the Lotka function
Author
Language
English
Source (journal)
Scientometrics: an international journal for all quantitative aspects of the science of science and science policy. - Amsterdam
Publication
Amsterdam : 2004
ISSN
0138-9130
Volume/pages
61:1(2004), p. 103-115
ISI
000223177700008
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 03.10.2017
To cite this reference